# SDR AALA201710209017

- Difficulty date: October 18, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 1,626 hours, 656 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER PRESSURE LOW.  SERVICED DOOR DAMPER IAW AMM 52-22-00.
